Some Stability Results on Krasnolslseskij and Ishikawa Fixed Point Iteration Procedures
M. O. Olatinwo, O. O. Owojori & C. O. Imoru
Journal of Mathematics and Statistics, Volume 2, Issue 1, pp. 360–362 · doi.org/10.3844/jmssp.2006.360.362
Abstract
In this study, we establish some stability results for the Krasnoselskij and the Ishikawa iteration procedures. We employ the same method as in Berinde[1], but using a more general contractive definition than those of Berinde[1], Rhoades[2], Harder and Hicks[3] and Osilike[4,5].
Licence and reuse
Free to read. This article carries the publisher’s copyright, as printed on it: © 2006 Science Publications. It is free to read; ask us before reusing it.
How to reuse this articleResponses (0)
About this article
Olatinwo, M. O., Owojori, O. O. & Imoru, C. O. (2006). Some Stability Results on Krasnolslseskij and Ishikawa Fixed Point Iteration Procedures. Journal of Mathematics and Statistics, 2(1), 360–362. https://doi.org/10.3844/jmssp.2006.360.362
- Licence
- © Science Publications
- Issue
- Volume 2, Issue 1
- Policies
- Editorial independenceUse of generative AIData availabilityAppeals and complaints
- Version
- Version of record
